Anyone in the health care field do you know this med?? Pharmacists, Drs, Nurses, etc!!!!?

I am a nursing student and we are doing a case study in my pharmacology class. One of the meds in the case study is "Continvetis Fosonopril" ... I can not find the two terms together anywhere!! (Not even in my drug book) I can't locate the word "continvetis" anywhere.

Please help if you know either term/med? or the two together!

Thanks!!!

Update:

Maybe it is a typo.

75 yr old admitted with increasing fatigue and ankle edema. Persistent fatigue. Dyspnea which is worse at night. Loss of appeitie. History of MI 5 yrs ago with chronic heart failure.

Temp 97, 130/70, 30, 100

5'8'' 130 lb

4+ ankle edema

sodium 131, k+ 3.8, BUN 35, Creatinine 1.6

Doctor orders:

To increase Benazepril to 40 mg/day

Furosemide 40 mg once a day

Continveitis (Maybe she meant continue?) Fosonopril

Add digoxin 0.125 mg po once a day

1. Explain why the doctor added digoxin to her med

2. Why does the doctor not want to increase K+ intake?

Those two questions I also need help with... but this is the further imformation to the poster. Thank you so much for trying to help! I appreciate it! : )

3 Answers

Relevance
  • Lea
    Lv 7
    1 decade ago
    Best Answer

    I've never heard of the term continvetis. Fosinopril is an ACE inhibitor. However, the patient is already on Benzeapril, another ACE inhibitor, and that would be a duplication of therapy.

    When you give furosemide and digoxin together you might end up with low potassium. You just have to keep an eye on it.

    You give digoxin to heart failure patients under certain circumstances. It does not help when the patient is going under an acute exacerbation. However, chronically, it is used for its neurohormone modulating effect.

    Source(s): pharmacy student
  • 1 decade ago

    Fosinopril is an ACE inhibitor, commonly used for HTN.

    "continvetis" sounds like a typo to me, can you give more details of the case?

  • 1 decade ago

    My mom's a nurse, but she's at work now. Good luck!!

Still have questions? Get your answers by asking now.